# SDR MALA000477

- Difficulty date: July 17, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, WEB AT STA 294.0 TO 288.0 HAS CORROSION.  MAINTENANCE REMOVED WEB TO REPLACE FOUND TO BE OUT OF LIMITS.  INSTALLED NEW WEB IAW SRM 51-40-21 AND SRM 51-40-23.
